# SDR 2A6D2021082603959

- Difficulty date: August 2, 2021
- Submitted: August 26, 2021
- Operation: General aviation
- Aircraft: N108LN
- Make and model: Snias AS350B3
- Aircraft serial: 3959
- Aircraft time: 7,005 hours, 22,201 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A311051
- Condition: Chafed
- Location: Zone 200
- Part time: 7,005 hours, 22,201 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LH X-FRAME HAS ONE CHAFED AREA LOCATED ON ITS OBD BEADED FACE AFT UPPER SIDE MEASURING 0.3” X 0.3” X 0.035” DEEP.
